MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 90 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 90 CM; SCS LEAD
Model Number 3225
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the patient's scs lead was exhibiting high impedance on multiple contacts.Reportedly, the patient stated they had a seizure approximately three months prior and fell, the scs system has not worked since.Consequently, surgical intervention was taken and the patient's scs lead was successfully replaced with a new one and the reported issue resolved.

Brand Name
EXCLAIM LEAD, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10136578
Report Number1627487-2020-21227
Device Sequence Number2142555
Product Code LGW
UDI-Device Identifier05415067017758
UDI-Public05415067017758
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2018
Device Model Number3225
Device Catalogue Number3225
Device Lot Number5748264
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient Weight82